Alert archive / Missouri / Areal Flood Warnings in 2021

Areal Flood Warning 18, NWS Kansas City, MO

June 29, 20219 counties in Missouri

NWS Kansas City, MO issued this areal flood warning at Jun 29, 2021, 12:12 PM CDT for 9 counties in Missouri. It was in force for 71 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2021, 12:12 PM CDT (17:12 UTC)
Expired
Jul 2, 2021, 10:45 AM CDT
In force
71 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Caldwell County, MO, Carroll County, MO, Chariton County, MO, Cooper County, MO, Howard County, MO, Lafayette County, MO, Livingston County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 101 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WGUS43 KEAX 291712
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1212 PM CDT Tue Jun 29 2021

.Flooding from earlier heavy rainfall will continue across the area 
today. Additional rainfall of 1 to 2 inches with isolated higher 
amounts are possible through Wednesday.

MOC025-033-041-053-089-107-117-177-195-300445-
/O.NEW.KEAX.FA.W.0018.210629T1712Z-210630T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell MO-Carroll MO-Chariton MO-Cooper MO-Howard MO-Lafayette
MO-Livingston MO-Ray MO-Saline MO-
1212 PM CDT Tue Jun 29 2021

The National Weather Service in Pleasant Hill MO has issued a

* Flood Warning for...
  Northern Cooper County in central Missouri...
  Howard County in central Missouri...
  Saline County in central Missouri...
  Caldwell County in north central Missouri...
  Carroll County in north central Missouri...
  Chariton County in north central Missouri...
  Southern Livingston County in north central Missouri...
  Lafayette County in west central Missouri...
  Ray County in west central Missouri...

* Until 1145 PM CDT Tuesday.

* At 1212 PM CDT, MODOT continues to report numerous roads closed 
  due to flooding within the warned area.

* Some locations that will experience flooding include...
  Marshall, Excelsior Springs, Cameron, Boonville, Richmond, 
  Higginsville, Lexington, Carrollton, Fayette, Lawson, Concordia, 
  Marceline, Slater, Hamilton, Salisbury, Sweet Springs, Glasgow, 
  New Franklin, Braymer and Brunswick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3979 9421 3978 9376 3974 9376 3972 9360
      3970 9269 3932 9271 3925 9243 3898 9257
      3892 9250 3885 9254 3893 9305 3894 9350
      3909 9402 3924 9420

$$

SAW
7 follow-up statements
677 
WGUS43 KEAX 300338
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1038 PM CDT Tue Jun 29 2021

.Flooding from earlier heavy rainfall will continue across the area 
today. Additional rainfall of 1 to 2 inches with isolated higher 
amounts are possible through Wednesday.

MOC025-033-041-053-089-107-117-177-195-301645-
/O.EXT.KEAX.FA.W.0018.000000T0000Z-210630T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell MO-Carroll MO-Chariton MO-Cooper MO-Howard MO-Lafayette
MO-Livingston MO-Ray MO-Saline MO-
1038 PM CDT Tue Jun 29 2021

The National Weather Service in Pleasant Hill MO has extended the

* Flood Warning for...
  Northern Cooper County in central Missouri...
  Howard County in central Missouri...
  Saline County in central Missouri...
  Caldwell County in north central Missouri...
  Carroll County in north central Missouri...
  Chariton County in north central Missouri...
  Southern Livingston County in north central Missouri...
  Lafayette County in west central Missouri...
  Ray County in west central Missouri...

* Until 1145 AM CDT Wednesday.

* At 1038 PM CDT, MODOT continues to report numerous roads closed 
  due to flooding within the warned area.

* Some locations that will experience flooding include...
  Marshall, Excelsior Springs, Cameron, Boonville, Richmond, 
  Higginsville, Lexington, Carrollton, Fayette, Lawson, Concordia, 
  Marceline, Slater, Hamilton, Salisbury, Sweet Springs, Glasgow, 
  New Franklin, Braymer and Brunswick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3979 9421 3978 9376 3974 9376 3972 9360
      3970 9269 3932 9271 3925 9243 3898 9257
      3892 9250 3885 9254 3893 9305 3894 9350
      3909 9402 3924 9420

$$

Atkins
554 
WGUS43 KEAX 301625
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1125 AM CDT Wed Jun 30 2021

.Flooding from earlier heavy rainfall will remain across the area 
today with showers and thunderstorms continuing.  Additional 
rainfall amounts of a half to one inch are likely with isolated 
higher amounts possible.

MOC025-033-041-053-089-107-117-177-195-010445-
/O.EXT.KEAX.FA.W.0018.000000T0000Z-210701T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell MO-Carroll MO-Chariton MO-Cooper MO-Howard MO-Lafayette
MO-Livingston MO-Ray MO-Saline MO-
1125 AM CDT Wed Jun 30 2021

The National Weather Service in Pleasant Hill MO has extended the

* Flood Warning for...
  Northern Cooper County in central Missouri...
  Howard County in central Missouri...
  Saline County in central Missouri...
  Caldwell County in north central Missouri...
  Carroll County in north central Missouri...
  Chariton County in north central Missouri...
  Southern Livingston County in north central Missouri...
  Lafayette County in west central Missouri...
  Ray County in west central Missouri...

* Until 1145 PM CDT Wednesday.

* At 1125 AM CDT, MODOT continues to report numerous roads closed 
  due to flooding within the warned area.

* Some locations that will experience flooding include...
  Marshall, Excelsior Springs, Cameron, Boonville, Richmond, 
  Higginsville, Lexington, Carrollton, Fayette, Lawson, Concordia, 
  Marceline, Slater, Hamilton, Salisbury, Sweet Springs, Glasgow, 
  New Franklin, Braymer and Brunswick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3979 9421 3978 9376 3974 9376 3972 9360
      3970 9269 3932 9271 3925 9243 3898 9257
      3892 9250 3885 9254 3893 9305 3894 9350
      3909 9402 3924 9420

$$

SAW
656 
WGUS43 KEAX 010322
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1022 PM CDT Wed Jun 30 2021

.Flooding from earlier heavy rainfall will remain across the area 
tonight with showers and thunderstorms continuing. Additional 
rainfall amounts up to an inch are likely with isolated higher 
amounts possible.

MOC025-033-041-053-089-107-117-177-195-011645-
/O.EXT.KEAX.FA.W.0018.000000T0000Z-210701T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell MO-Carroll MO-Chariton MO-Cooper MO-Howard MO-Lafayette
MO-Livingston MO-Ray MO-Saline MO-
1022 PM CDT Wed Jun 30 2021

The National Weather Service in Pleasant Hill MO has extended the

* Flood Warning for...
  Northern Cooper County in central Missouri...
  Howard County in central Missouri...
  Saline County in central Missouri...
  Caldwell County in north central Missouri...
  Carroll County in north central Missouri...
  Chariton County in north central Missouri...
  Southern Livingston County in north central Missouri...
  Lafayette County in west central Missouri...
  Ray County in west central Missouri...

* Until 1145 AM CDT Thursday.

* At 1022 PM CDT, MODOT continues to report numerous roads closed 
  due to flooding within the  warned area.

* Some locations that will experience flooding include...
  Marshall, Excelsior Springs, Cameron, Boonville, Richmond, 
  Higginsville, Lexington, Carrollton, Fayette, Lawson, Concordia, 
  Marceline, Slater, Hamilton, Salisbury, Sweet Springs, Glasgow, 
  New Franklin, Braymer and Brunswick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3979 9421 3978 9376 3974 9376 3972 9360
      3970 9269 3932 9271 3925 9243 3898 9257
      3892 9250 3885 9254 3893 9305 3894 9350
      3909 9402 3924 9420

$$

Atkins
587 
WGUS83 KEAX 011613
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1113 AM CDT Thu Jul 1 2021

MOC107-177-011623-
/O.CAN.KEAX.FA.W.0018.000000T0000Z-210701T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette MO-Ray MO-
1113 AM CDT Thu Jul 1 2021

...FLOOD WARNING IS CANCELLED FOR LAFAYETTE AND RAY COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures and river forecast point flood warnings.

LAT...LON 3970 9390 3970 9269 3932 9271 3925 9243
      3898 9257 3892 9250 3885 9254 3893 9305
      3894 9350 3929 9348 3922 9351 3925 9365
      3921 9370 3921 9376 3952 9376 3953 9389

$$

MOC025-033-041-053-089-117-195-011645-
/O.CON.KEAX.FA.W.0018.000000T0000Z-210701T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell MO-Carroll MO-Chariton MO-Cooper MO-Howard MO-Livingston
MO-Saline MO-
1113 AM CDT Thu Jul 1 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT THIS MORNING 
FOR NORTHERN COOPER, HOWARD, SALINE, SOUTHEASTERN CALDWELL, CARROLL, 
CHARITON AND SOUTHERN LIVINGSTON COUNTIES...

At 1113 AM CDT, MODOT continues to report numerous roads closed due 
to flooding within the warned area.

Some locations that will experience flooding include...
  Marshall, Boonville, Carrollton, Fayette, Marceline, Slater, 
  Salisbury, Sweet Springs, Glasgow, New Franklin, Braymer, 
  Brunswick, Norborne, Keytesville, Hale, Bosworth, Armstrong, Malta 
  Bend, Blackburn and Wakenda.

This warning will be extended through this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3970 9390 3970 9269 3932 9271 3925 9243
      3898 9257 3892 9250 3885 9254 3893 9305
      3894 9350 3929 9348 3922 9351 3925 9365
      3921 9370 3921 9376 3952 9376 3953 9389

$$

SAW
611 
WGUS43 KEAX 011621
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1121 AM CDT Thu Jul 1 2021

MOC025-033-041-053-089-117-195-020445-
/O.EXT.KEAX.FA.W.0018.000000T0000Z-210702T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell MO-Carroll MO-Chariton MO-Cooper MO-Howard MO-Livingston
MO-Saline MO-
1121 AM CDT Thu Jul 1 2021

The National Weather Service in Pleasant Hill MO has extended the

* Flood Warning for...
  Northern Cooper County in central Missouri...
  Howard County in central Missouri...
  Saline County in central Missouri...
  Southeastern Caldwell County in north central Missouri...
  Carroll County in north central Missouri...
  Chariton County in north central Missouri...
  Southern Livingston County in north central Missouri...

* Until 1145 PM CDT Thursday.

* At 1121 AM CDT, MODOT continues to report numerous roads closed 
  due to flooding within the warned area. Additional significant 
  rainfall is not expected today and dry conditions are anticipated 
  through early next week.

* Some locations that will experience flooding include...
  Marshall, Boonville, Carrollton, Fayette, Marceline, Slater, 
  Salisbury, Sweet Springs, Glasgow, New Franklin, Braymer, 
  Brunswick, Norborne, Keytesville, Hale, Bosworth, Armstrong, Malta 
  Bend, Blackburn and Wakenda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3970 9390 3970 9269 3932 9271 3925 9243
      3898 9257 3892 9250 3885 9254 3893 9305
      3894 9350 3929 9348 3922 9351 3925 9365
      3921 9370 3921 9376 3952 9376 3953 9389

$$

SAW
012 
WGUS43 KEAX 020440
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1140 PM CDT Thu Jul 1 2021

MOC025-033-041-053-089-117-195-021545-
/O.EXT.KEAX.FA.W.0018.000000T0000Z-210702T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell MO-Carroll MO-Chariton MO-Cooper MO-Howard MO-Livingston
MO-Saline MO-
1140 PM CDT Thu Jul 1 2021

The National Weather Service in Pleasant Hill MO has extended the

* Flood Warning for...
  Northern Cooper County in central Missouri...
  Howard County in central Missouri...
  Saline County in central Missouri...
  Southeastern Caldwell County in north central Missouri...
  Carroll County in north central Missouri...
  Chariton County in north central Missouri...
  Southern Livingston County in north central Missouri...

* Until 1045 AM CDT Friday.

* At 1140 PM CDT, Emergency management reported flooding in the 
  warned area. Flooding is already occurring.

* Some locations that will experience flooding include...
  Marshall, Boonville, Carrollton, Fayette, Marceline, Slater, 
  Salisbury, Sweet Springs, Glasgow, New Franklin, Braymer, 
  Brunswick, Norborne, Keytesville, Hale, Bosworth, Armstrong, Malta 
  Bend, Blackburn and Wakenda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3970 9390 3970 9269 3932 9271 3925 9243
      3898 9257 3892 9250 3885 9254 3893 9305
      3894 9350 3929 9348 3922 9351 3925 9365
      3921 9370 3921 9376 3952 9376 3953 9389

$$

BT
306 
WGUS83 KEAX 021541
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1041 AM CDT Fri Jul 2 2021

MOC025-033-041-053-089-117-195-021551-
/O.EXP.KEAX.FA.W.0018.000000T0000Z-210702T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell MO-Carroll MO-Chariton MO-Cooper MO-Howard MO-Livingston
MO-Saline MO-
1041 AM CDT Fri Jul 2 2021

...FLOOD WARNING WILL EXPIRE AT 1045 AM CDT THIS MORNING FOR 
NORTHERN COOPER, HOWARD, SALINE, SOUTHEASTERN CALDWELL, CARROLL, 
CHARITON AND SOUTHERN LIVINGSTON COUNTIES...

Flood waters continue to recede. Flooding is no longer expected to 
pose a threat. Please continue to heed remaining road closures.

LAT...LON 3970 9390 3970 9269 3932 9271 3925 9243
      3898 9257 3892 9250 3885 9254 3893 9305
      3894 9350 3929 9348 3922 9351 3925 9365
      3921 9370 3921 9376 3952 9376 3953 9389

$$

PP

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 29, 6:30 AM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Jun 29, 6:30 AM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
630 AM CDT Tue Jun 29 2021

.Discussion...
Issued at 331 AM CDT TUE JUN 29 2021

Main Concerns:

- The main concern this forecast package will be for flash flooding
today as scattered shower and thunderstorm chances with heavy rain
will continue to train along a stationary boundary extending from
near a Kirksville to Paola line. An additional 1 to 2 inches of rain
will be possible along already saturated ground. In addition,
ongoing river flooding will continue to become aggravated in these
areas.

Forecast Discussion:

 Today's forecast will be a repeat of yesterday as conditions have
changed little over the past 24 to 48 hours. A stationary boundary
continue to reside across the area from a Kirksville to Paola line.
The upper level flow continue to be from the southwest as the region
resides on the western periphery of a upper level ridge over the
eastern CONUS. Weak disturbances will continue to move into the area
on this southwest flow sparking shower and thunderstorm chances
along the surface boundary. Very deep moisture reside across the
area with PWAT values remaining around 2.00". This will allow any
storm that develops to be an efficient rainfall producer. And, with
additional rainfall amounts of 1 to 2 inches forecast over already
saturated grounds where flash flood guidance is less than an inch in
6 hours flash flooding is a concern.

This pattern will begin to change Wednesday as the upper level flow
becomes more zonal in response to a upper level trough moving
through the Great Lakes flattening the upper ridge across the
eastern and southern CONUS. Unfortunately, the result will be the
same as previous days as weak disturbances continue to move through
the area on zonal flow sparking showers and storms along the still
stalled stationary boundary. PWATs will remain around 2.00"
continuing to make storms efficient and flash flooding a
possibility. Storms will continue into Thursday as a upper level
trough digs into the Upper Midwest. This, unfortunately, will bring
additional rounds of showers and storms to the area however it will
also finally push the front south.

With, the front finally pushing south Thursday/Thursday night, that
will set us up for what should be a fantastic Independence Day
weekend. Surface high pressure is expected to build into the area on
Friday and remain in control through the weekend. This will lead to
dewpoints in the lower 60s and very comfortable highs in the lower
80s on Friday and Saturday rising into the mid 80s for the 4th of
July holiday.

&&

.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 630 AM CDT TUE JUN 29 2021

Light showers will affect the terminals off and on through 20Z
with MVFR cigs. The best chc for mod-hvy rain will occur btn
16Z-20Z. Btn 20Z-03Z a period of dry conds is expected although
MVFR cigs will persist. After 03Z another round of lgt showers is
fcst with MVFR cigs and vis with lgt fog.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through this evening for KSZ057-060-103>105.

MO...Flash Flood Watch through this evening for MOZ008-017-021>025-
     028>033-037>040-043>046-053-054.

&&

Discussion...73
Aviation...73
Hazardous weather outlook, Jun 29, 6:12 AM CDT, 6 hours before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
612 AM CDT Tue Jun 29 2021

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-301115-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
612 AM CDT Tue Jun 29 2021

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered showers and thunderstorms will move through the area once
again on Tuesday. Severe weather is not expected, but more flooding
will be possible, especially across areas that have seen the most
rain over the last few days. A flash flood watch is in effect for a
portion of the area through 7 pm this evening.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 More showers and thunderstorms are expected Wednesday. Again, severe
weather is not expected, but ongoing flooding may be aggravated by
more passing heavy showers.

By the end of the week a more prolonged dry period will present
itself.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:46 PM CDTRiver Flood WarningEAXCooper4 days
Jun 28, 11:43 PM CDTAreal Flood WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Holt and 1 more12 hr
Jun 29, 8:53 AM CDTAreal Flood AdvisoryEAXClay, Clinton, Platte, Ray3 hr
Jun 29, 9:12 AM CDTRiver Flood WarningEAXRay54 hr
Jun 29, 9:58 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline11 hr
Jun 29, 10:10 AM CDTRiver Flood WarningEAXClay, Ray15 hr
Jun 29, 5:03 PM CDTRiver Flood WarningEAXHoward27 hr

Nearby

Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.